# SDR SIMA20201214001

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 48,007 hours, 43,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHEST AFT CABIN CEILING EMERGENCY LIGHT INOPERABLE.  C/A: R & R FURTHEST AFT CABIN CEILING EMERGENCY LIGHT LAMP, IAW EMB 145 AMM 33-50-08.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
